# SDR R61A20080055

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 12,331 hours, 8,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007004
- Part serial: 2006030637
- Condition: Damaged
- Location: Ac Bay
- Part time: 5,536 hours, 4,074 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW DURING DESCENT SMELLED SMOKE, DECLARED AN EMERGENCY, LANDED AT DESTINATION WITHOUT INCIDENT. MX WAS DISPATCHED TO ACFT.  MX DEFERRED NR 1 PACK SYS AND RETURNED ACFT TO SERVICE. MX CONTROL ROUTED ACFT INTO MX TO REMOVE AND REPLACE NR1 PACK ALL OPS CHECKS WERE COMPLETED AND SYS CHECK GOOD.
